Skip to content

Research

Publications

  1. (avec Giancarlo Lucchini Arteche) On Kato and Kuzumaki's properties for the Milnor K2 of function fields of p-adic curves, preprint (first version), 2022.
  2. La aritmética de las ecuaciones con muchas variables, Gaceta de la Real Sociedad Matemática Española, Vol. 24(1), p. 161-183, 2021. Published version.
  3. (with Giancarlo Lucchini Arteche) Local-global principles for homogeneous spaces over some two-dimensional geometric global fields, Journal für die reine und angewandte Mathematik (Crelle), vol. 2021(781), p. 165-186, 2021. Published version.
  4. Autour de la conjecture de Milnor, Gazette SMF, Vol. 166, 2020. Published version. And a complement with the proof of theorem 8.6: Complément à un article de la Gazette des Mathématiciens sur la conjecture de Milnor.
  5. (with Auguste Hébert and Benoît Loisel) Lambda-buildings associated to quasi-split groups over Lambda-valued fields, preprint, 2020. Version on arXiv.
  6. (with Giancarlo Lucchini Arteche) Homogeneous spaces, algebraic K-theory and cohomological dimension of fields, Journal of the European Mathematical Society, online on the journal's website, 2021.
  7. Vanishing theorems and Brauer-Hasse-Noether exact sequences for the cohomology of higher-dimensional fields, Transactions of the AMS, Vol. 372, p. 8621-8662, 2019. Published version.
  8. (with David Harari) L'espace adélique d'un tore sur un corps de fonctions, Annales de l'Institut Fourier, Vol. 69(5), p. 1915-1954, 2019. Published version.
  9. On a conjecture of Kato and Kuzumaki, Algebra and Number Theory, Vol. 12(2), p. 429–454, 2018. Published version.
  10. Dualité et principe local-global pour les anneaux locaux henséliens de dimension 2, with an appendix by Joël Riou, Algebraic Geometry, Vol. 6(2), p. 148-176, 2019. Published version.
  11. Variétés abéliennes sur les corps de fonctions de courbes sur des corps locaux, Documenta Mathematica, Vol. 22, p. 297-361, 2017. Published version.
  12. Dualité pour les groupes de type multiplicatif sur certains corps de fonctions , Comptes Rendus de l'Académie des Sciences, Vol. 355(3), p. 268-271, 2017. Published version.
  13. Principe local-global pour les corps de fonctions sur des corps locaux supérieurs II , Bulletin de la SMF, Vol. 145(2), p. 267-293, 2017. Published version.
  14. Théorèmes de dualité pour les corps de fonctions sur des corps locaux supérieurs , Mathematische Zeitschrift, Vol. 284(1-2), p. 615-642, 2016. Published version.
  15. Principe local-global pour les corps de fonctions sur des corps locaux supérieurs I, Journal of Number Theory, Vol 157, p.250-270, Dec. 2015. Published version.

Contributions to conference proceedings

Posters

Academic texts